| Model Number |
CL-905 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a whipple procedure, the surgeon noticed that the suture that had been used just 3 weeks ago had already began to absorb.The surgeon felt like the suture was absorbing prematurely.Surgeon continued the case by using other suture.No patient injury.